PASSARELLI DI NAPOLI, ANTONIA

PASSARELLI DI NAPOLI, ANTONIA  

DIPARTIMENTO DI INGEGNERIA (solo contabile)  

Mostra records
Risultati 1 - 17 di 17 (tempo di esecuzione: 0.04 secondi).
Titolo Data di pubblicazione Autore(i) File
A sharp quantitative estimate for the perimeters of convex sets in the plane 1-gen-2015 Carozza, M; Giannetti, Flavia; Leonetti, F; Passarelli di Napoli, A
Higher differentiability of minimizers of convex multiple integrals 1-gen-2011 Carozza, M; Kristensen, J; Passarelli di Napoli, A
Higher Integrability for Minimizers of Anisotropic Functionals 1-gen-2009 Carozza, M; Moscariello, Giuseppe; Passarelli di Napoli, A
Local and asymptotic regularity results for quasiconvex and quasimonotone problems 1-gen-2012 Carozza, M; Passarelli di Napoli, A; Schmidt, T; Verde, A
On the Validity of the Euler–Lagrange System 1-gen-2015 Carozza, M; Kristensen, J; Passarelli di Napoli, A
Regularity of minimizers of autonomous convex variational integrals 1-gen-2014 Carozza, M; Kristensen, J; Passarelli di Napoli, A
Regularity results via duality for minimizers of degenerate functionals 1-gen-2005 Carozza, M; Moscariello, G; Passarelli di Napoli, A
Vector Valued Minimizers of Anisotropic Functionals: Fractional Differentiability and Estimate for the Singular Set 1-gen-2009 Carozza, M; Leonetti, F; Passarelli di Napoli, A
“ Isoperimetric Inequality for Div-Curl Fields " 1-gen-2002 Carozza, M; Passarelli di Napoli, A
“ Model Problems from nonlinear elasticity: partial regularity results " 1-gen-2007 Carozza, M; Passarelli di Napoli, A
“ Regularity for Minimizers of degenerate elliptic functionals “ 1-gen-2006 Carozza, M; Passarelli di Napoli, A
“A regularity result for p-harmonic equation with measure data”, 55,1, 11-19 (2004) 1-gen-2004 Carozza, M; Passarelli di Napoli, A
“Model Problems from nonlinear elasticity: partial regularity results" 1-gen-2005 Carozza, M; Passarelli di Napoli, A
“PARTIAL REGULARITY FOR FUNCTIONALS DEPENDING ON THE HESSIAN DETERMINANT” 1-gen-2009 Carozza, M; Leone, C; Passarelli di Napoli, A; Verde, A
“PARTIAL REGULARITY FOR ANISOTROPIC FUNCTIONALS OF HIGHER ORDER” 1-gen-2007 Carozza, M; Passarelli di Napoli, A
“Partial Regularity of local Minimizers of Quasiconvex Integrals with subquadratic growth” 1-gen-2003 Carozza, M; PASSARELLI DI NAPOLI, Antonia
“Regularity for p-harmonic equations with right hand side in Orlicz Zygmund classes” 1-gen-2007 Carozza, M; Moscariello, G; Passarelli di Napoli, A